About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 86173, 11 pages
http://dx.doi.org/10.1155/AAA/2006/86173

On calculation of the relative index of a fixed point in the nondegenerate case

Mechanics and Mathematics Faculty, Belarusian State University, Independence Avenue 4, Minsk 220050, Belarus

Received 26 June 2005; Accepted 1 July 2005

Copyright © 2006 A. V. Guminskaya and P. P. Zabreiko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. V. Guminskaya and P. P. Zabreiko, “On calculation of the relative index of a fixed point in the nondegenerate case,” Abstract and Applied Analysis, vol. 2006, Article ID 86173, 11 pages, 2006. doi:10.1155/AAA/2006/86173